# SDR AALA20010710

- Difficulty date: April 8, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N1474D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11520
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT DOME LIGHT AT FLIGHT DECK INOPERATIVE.  REPLACED EMERGENCY EXIT DOME LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
